Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

what is the problem when red dots appears all over the body and black spots on his tongue ?

Today I noticed little black spots on my sons tongue, of course i made an appointment shortly after discovering it. Now I have noticed he has red spots all over his body, they look like little red bruises everywhere, what could be wrong
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
His age?
Have he taken all vaccinations?
Did he have fever also?
Does it itch?pus also?
do you have family history of allergies also?
Get your son checked by your Doctor-it could be infection or allergies.
need a blood test also.
Answered: Wed, 15 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Does your Son have fever. Any weakness, lethargy, headache. If the red dots are slightly elevated from the skin as well, it could range from an allergy to an infection. It could also be viral infection. Be safe and assume it's meningitis and take him to the Paediatrician.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor